Translator Disclaimer
May/June 2014 Non-accessible singular homoclinic orbits for a semilinear parabolic equation
Marek Fila, Eiji Yanagida
Differential Integral Equations 27(5/6): 563-578 (May/June 2014).

Abstract

We show the existence of at least three different continuations beyond blow-up for a backward self-similar solution of a supercritical Fujita equation. One of these extended solutions cannot be approximated by classical entire solutions in a specific way given by the scaling invariance of the equation, while the minimal continuation is known to be accessible by a family of such entire solutions.

Citation

Download Citation

Marek Fila. Eiji Yanagida. "Non-accessible singular homoclinic orbits for a semilinear parabolic equation." Differential Integral Equations 27 (5/6) 563 - 578, May/June 2014.

Information

Published: May/June 2014
First available in Project Euclid: 3 April 2014

zbMATH: 1340.35179
MathSciNet: MR3189532

Subjects:
Primary: 35B05, 35B44, 35K55, 37C29

Rights: Copyright © 2014 Khayyam Publishing, Inc.

JOURNAL ARTICLE
16 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.27 • No. 5/6 • May/June 2014
Back to Top